# SDR DALA1149913116

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT DOOR SILL UNDER FWD GIRT BAR REQUIRES FOLLOW-ON INSPECTION PER SRI TASK IIR 53-41-14-2-001-00 PER A319 SRM 53-41-14, FIGURE 201.  ENTR 280814 S. AFT CABIN RT DOOR SILL WAS REPAIRED PER A319 SRM 53-41-14, FIGURE 201 DURING M-CHECK AT BFM ON N/R 260/18.  THIS LOGPAGE WAS CREATED TO REINSPECT AT  INTERVALS PER SRI TASK IIR 53-41-14-2-001 -00. PER A319 SRM 53-41-14, FIGURE 201.  DEFERRED TO MONITOR.
